# SDR 95UAL900273

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184UA
- Make and model: Boeing 747422
- Aircraft serial: 25380
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EEL LIGHT SEGMENT INOP AT ROW 56C.  REPLACED LAMP SEGMENT.
